This product is the generic equivalent to Reactine Allergy Extra Strength 24-Hour Non-Drowsy Tablets.
Pack Size: 30 tablets
Each tablet contains cetirizine 10 mg.
To help relieve symptoms associated with allergies, such as sneezing, stuffiness, nasal congestion, runny nose, itchy nose and throat, itchy and watery eyes, hives or skin itch.
© 2021 website by Kelowna Website Design